Journal article icon

Journal article

Surface defects, the superconformal index and q-deformed Yang-Mills

Abstract:
Recently a prescription to compute the four-dimensional N = 2 superconformal index in the presence of certain BPS surface defects has been given. These surface defects are labelled by symmetric representations of SU(N). In the present paper we give a prescription to compute the superconformal index in the presence of surface defects labelled by arbitrary representations of SU(N). Furthermore, we extend the dictionary between the N = 2 superconformal Schur-index and correlators of q-deformed Yang-Mills to incorporate such surface defects.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/JHEP10(2013)018

Authors


Bullimore, M More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2013
Issue:
10
Publication date:
2013-03-19
DOI:
EISSN:
1029-8479
ISSN:
1029-8479
URN:
uuid:f487b5db-380e-4906-9dcd-bb02a56e84e4
Source identifiers:
407487
Local pid:
pubs:407487
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP